# SDR DL76G010521

- Difficulty date: March 30, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 42,576 hours, 11,624 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Charger
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY SLIDE SQUIB TEST FAILED DURING EPDC TEST.    REPLACED CHARGER M00962 AND BATTERY. ESCAPE SLIDE SQUIBS TEST GOOD.
